# SDR DL78K010824

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 1,181 hours, 1,479 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF.  PERFORMED TAKEOFF WARNING SYSTEM TEST PER MM 31-51-00-5.  NO MALFUNCTIONS NOTED.  TAKEOFF WARNING SYSTEM CKS GOOD.
